# SDR AALA202201318540

- Difficulty date: January 30, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737*
- Aircraft serial: 33222
- Aircraft time: 30,057 hours, 12,370 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG13708
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 24,184 hours, 10,229 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT SERVICE DOOR SLIDE FELL OUT OF ITS HOUSING. REPLACED SLIDE PER JOB CARD 08L2212001.
